# SDR CALA9700359

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN FLOOR SUPPORT IN FORWARD BAGGAGE BIN AT STA 370, LONGERON 25L.  THE SUPPORT WAS REPAIRED IAW ECRA 5320-01263.
